Skip to Content
Advil PM (20 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

Price:

92.64 CA$


SmartCheck Digital Ear Scope from Children's Tylenol, Otoscope with Light, 1 Otoscope Clamp, 12 Specula Tips + Children's Tylenol Pain + Fever Medicine with Acetaminophen, 8 fl. oz
SmartCheck Digital Ear Scope from Children's Tylenol, Otoscope with Light, 1 Otoscope Clamp, 12 Specula Tips + Children's Tylenol Pain + Fever Medicine with Acetaminophen, 8 fl. oz
257.76 CA$
257.76 CA$
Swanson Super Cayenne - with Ginger Rhizome, Hawthorn Berry & Lecithin 100 Veg Caps
Swanson Super Cayenne - with Ginger Rhizome, Hawthorn Berry & Lecithin 100 Veg Caps
56.38 CA$
56.38 CA$

Advil PM (20 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

https://nutricity.ca/web/image/product.template/80114/image_1920?unique=4a36366
(0 review)
12 sold in last 24 hours
  • Fall Asleep Faster & Stay Asleep Longer (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains; Don’t let pain get in the way of a restful night’s sleep
  • Patented, Dual Layer Caplet: Advil PM is the only brand offering an exclusive bi-layer patented formula; Each caplet combines the no. 1 Ibuprofen brand with the no. 1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • Safe, Gentle & Non-Habit Forming: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • Pain Relief: Advil is the world’s no. 1 selling ibuprofen brand providing safe and effective pain relief for over 35 years
  • To Use: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours
  • HSA and FSA eligible product

92.64 CA$ 92.64 CAD 92.64 CA$ Tax Included

Not Available For Sale

(92.64 CA$ / Units)
6 people are viewing this right now

  • Expiry Date
  • Item Weight
  • Product Benefits
  • Number Of Items
  • Item Dimensions L X W X H
  • Ingredients
  • Product Type
  • Brand

This combination does not exist.

Contact Us
Medication Ibuprofen
Ingredients St, Hypromellose, Icrocrystalline Cellulose, Dioxide., Gelatin, Corn Starch, Stearic Acid, Carnaub, Sodium Lauryl Sulfate, Lactose Monohydrate, Polydextrose, Propylene Glycol, Polyethylene Glycol, Croscarmellose Sodium, Sodium Starch Glycolate, Glyceryl Behenate, Colloidal Silicon Dioxide, Fd&c Blue No. 2, Fd&c Blue No. 2 Aluminum Lake, Active Ingredients (in Each Caplet): Diphenhydramine Citrate (38 Mg), Ibuprofen (200 Mg) (nsaid-Nonsteroidal Anti-Inflammatory Drug). Inactive Ingredients: Calcium Stearate
Expiry Date Jan 2027
Item Weight 0.07 Pounds
Product Benefits Arthritis Control
Number Of Items 3
Item Dimensions L X W X H 6 X 5 X 4 Inches
Product Type Medication
Brand Advil
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Sleep better with Advil PM. By combining the #1 selling pain reliever with the #1 selling soothing sleep aid (2), Advil PM helps you fall asleep faster and stay asleep longer (1). Don't let backache, minor arthritis pain, joint pain or other minor nighttime aches and pains interrupt a restful night's sleep. Put Pain to Rest: Sleep is your body’s natural way to revitalize and recover from the wear and tear of the day. If pain is keeping you awake, try Advil PM for unsurpassed nighttime pain relief. (3) Ingredients: The active ingredients in Advil PM Caplets include 200 milligrams of ibuprofen (an NSAID) and 38 milligrams of diphenhydramine citrate. (1) Compared to a placebo or no treatment (2) Among OTC brands (3) Among leading OTC nighttime pain relievers

The multi-pain relieving power of Advil® plus a gentle sleep aid. If aches and pains are keeping you up at night, Advil®PM can help you get the rest you need. It works by combining the powerful pain relief of Advil® with a gentle sleep aid. Whether you have occasional muscle aches, backache, minor arthritis pain or other aches or pains, you can rest assured with Advil®PM. When aches and pains are keeping you up, nothing's proven better to help you get a good night's sleep. * *Among leading OTC nighttime pain relievers.

If aches and pains are keeping you up at night, Advil®PM can help you get the rest you need. It works by combining the powerful pain relief of Advil® with a gentle sleep aid. Whether you have occassional muscle aches, backache, minor arthritis pain or other aches and pins, you can rest assured with Advil®PM.

When aches and pains are keeping you up, nothing's proven better to help you get a good night's sleep.*


*Among leading OTC nighttime pain relievers.

Important information

Safety Information

Uses: For relief of occasional sleeplessness when associated with minor aches and pain, helps you fall asleep and stay asleep

Ingredients

Active Ingredients (In Each Caplet): Diphenhydramine Citrate (38 Mg), Ibuprofen (200 Mg) (Nsaid - Nonsteroidal Anti-inflammatory Drug). Inactive Ingredients: Calcium Stearate, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Fd&c Blue No. 2, Fd&c Blue No. 2 Aluminum Lake, Glyceryl Behenate, Hypromellose, Lactose Monohydrate, Microcrystalline Cellulose, Polydextrose, Polyethylene Glycol, Pregelatinized Starch, Propylene Glycol, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Starch, Stearic Acid, Titanium Dioxide.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

6 x 5 x 4 inches; 1.13 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products